# SDR COM60440

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 17300123
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WOW INPUT MESSAGE ON EICAS.  PROXIMITY SYSTEM FAULT CAUTION ON STATUS PAGE.  REPLACED THE LT MLG ELECTRICAL HARNESS.
